# SDR TRBA20121201001

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 32,005 hours, 35,163 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT UPON LANDING THE OUTER LT MAIN TIRE WAS BLOWN OUT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LT OTBD AND INBD MAIN WHEEL ASSY IAW EX-123732-RAI-10000.  THE ACFT WAS RETURNED TO SERVICE.
